Ask a doctor

Bad Results and Swelling After Dysport

I had dysport done on Dec 2, 2009 on my forehead and directly below my eyes. Ten days later I noticed that about an inch and a half directly below my eyes there are two swollen spots on each side. It looks like the skin dropped down and this caused it has also to look like those areas are swollen.

Also both tops of my check bones are swollen. My face has looked like this for almost 2 months now and no sign of improving. Will it go away? Will my face ever look normal again? Please help!

Doctor Answers (2)

Dysport

+1

You had a bad result not from the DYSPORT but from the inexperienced injector.

Was it a doctor? What is the specialty of the person who injected you?

Your results are bad because the Dysport was injected in the wrong places, and some muscles are weak now. It will last 5- 6 months.


Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.